# SDR FDEA201802030299

- Difficulty date: February 3, 2018
- Submitted: February 5, 2018
- Operation: Air carrier
- Aircraft: N750FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 555
- Aircraft time: 54,582 hours, 22,155 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock
- Part number: A254410012
- Part serial: M357
- Condition: Failed
- Location: Mlg
- Part time: 6,230 hours, 3,686 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: L

## Discrepancy

ON FINAL, WHEN GEAR SELECTED DOWN, THE RT MAIN  GEAR DID NOT COME DOWN AND LOCK.  WENT AROUND DID ECAM PROCEDURE FOR  MANUAL GEAR EXTENTION. VERIFIED DOWN BY ALL 3 IND.  STOPPED ON RWY DUE TO LACK OF NOSEWHEEL STEERING.   AFTER FREE FALL EXTENSION..  PERFORMED LANDING GEAR NORMAL EXTENSION AND RETRACTION OPERATIONAL TEST WITH AIRCRAFT ON JACKS IAW 32-31-00-05, 07-11-00-00, CYCLED LANDING GEAR UP/DOWN THREE TIMES,  OPS CHECKED AND COCKPIT INDICATIONS ALL NORMAL.
